# SDR 2002F00434

- Difficulty date: May 1, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N717JM
- Make and model: Cessna 650
- Aircraft serial: 6500138
- Aircraft time: 5,337 hours, 4,051 cycles
- Engine: Garrtt TFE7313C
- Engine time: 5,282 hours, 3,861 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Part number: M832481117
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B

## Discrepancy

LT ENGINE HAD A LOSS OF OIL PRESSURE, SHUT DOWN LT ENGINE.  LANDED IN MCO.  CESSNA SERVICE CENTER TROUBLESHOT PROBLEM TO BAD O-RING ON LT ENGINE OIL CAP (OUTBOARD).  REMOVED AND REPLACED O-RING.
